# SDR ASOA05040

- Difficulty date: January 18, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Engine: Ge CF343B1
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE RT LOWER OB ENGINE SUPPORT BEAM AT BL 36.20 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE RT LOWER OB ENGINE SUPPORT BEAM AT BL 36.20 IAW EO. (K)
